| Model Number |
CC60WF |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Codes |
Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported that during the intraocular lens (iol) implantation procedure, the haptic was torn or broken.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
Correction information has been provided in a.1., a.2.A., b.3., b.5., h.3., and h.6.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
Additional information has been requested and received stating that the report was about bent/broken haptic.The procedure was completed on the same day with another company lens.There was no patient harm.